# SDR UPS99229551

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON STRAP ON FLOORBEAM UPPER CHORD LOWER SIDE BS 312, BL 0, WL 208.  REPAIR TO BE ACCOMPLISHED ON CUSTOMER ID 888989.
